# SDR SWAA2023030999442

- Difficulty date: February 6, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 58,667 hours, 35,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500C LBL23 S-26L WL 156 - INTERCOSTAL ANGLE CLIP AT FWD SIDE OF FRAME IS CRACKED. 124-025<[01] REMOVED INTERCOSTAL ANGLE CLIP AT FWD SIDE OF FRAME AT FWD CARGO STA 500C LBL23 S26L WL 156 PER B737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW INTERCOSTAL ANGLE CLIP AT FWD SIDE OF FRAME PER B737-700 SRM 51-40-02-0G-0;[03] VERIFIED STEPS #1 AND #2. OK TO INSTALL NEW CLIP.;[04] INSTALLED NEW INTERCOSTAL ANGLE CLIP PER B737-700 SRM 51-40-02-0G-0;[05] VERIFIED STEP #4.
